| Model Number |
E 411 |
| Medical Device Problem Code |
False Positive Result (1227)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The reagent lot number and expiration date were not provided.The investigation is ongoing.
Event or Problem Description
There was an allegation of questionable elecsys hiv combi pt results from the cobas e411 disk analyzer.The customer alleged that 50% of samples tested had reactive results.When confirmed with a rapid test, the same samples were non-reactive.No specific data was provdied.